# SDR CA190726032

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,874 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 9550172000
- Condition: Failed
- Location: Hmu
- Part time: 4,950 hours
- Component: Hmu
- Component part number: 29286262
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION OF THE PRE BLOCKAGE SWITCH IN ACCORDANCE WITH THE MANUFACTURERS INSTRUCTIONS IT WAS FOUND THAT THE SWITCH FAILED TO CLOSE AT THE CORRECT PRESSURE. (TC# 20190726032)
